Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("0025-5718")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2757

  • Page / 111
Export

Selection :

  • and

A HIGH-ORDER, ANALYTICALLY DIVERGENCE-FREE DISCRETIZATION METHOD FOR DARCY'S PROBLEMSCHRÄDER, Daniela; WENDLAND, Holger.Mathematics of computation. 2011, Vol 80, Num 273, pp 263-277, issn 0025-5718, 15 p.Article

ADDENDA AND CORRIGENDA TO THE MINKOWSKI QUESTION MARK FUNCTION: EXPLICIT SERIES FOR THE DYADIC PERIOD FUNCTION AND MOMENTSALKAUSKAS, Giedrius.Mathematics of computation. 2011, Vol 80, Num 276, pp 2445-2454, issn 0025-5718, 10 p.Article

AN EFFECTIVE ASYMPTOTIC FORMULA FOR THE STIELTJES CONSTANTSKNESSL, Charles; COFFEY, Mark W.Mathematics of computation. 2011, Vol 80, Num 273, pp 379-386, issn 0025-5718, 8 p.Article

AN Õ(log2(N)) TIME PRIMALITY TEST FOR GENERALIZED CULLEN NUMBERSMARIA GRAU, José; OLLER-MARCEN, Antonio M.Mathematics of computation. 2011, Vol 80, Num 276, pp 2315-2323, issn 0025-5718, 9 p.Article

CIRCUMSCRIBED ELLIPSOID ALGORITHM FOR FIXED-POINT PROBLEMSBOONYASIRIWAT, C; SIKORSKI, K; TSAY, C et al.Mathematics of computation. 2011, Vol 80, Num 275, pp 1703-1723, issn 0025-5718, 21 p.Article

COMPUTING HILBERT CLASS POLYNOMIALS WITH THE CHINESE REMAINDER THEOREMSUTHERLAND, Andrew V.Mathematics of computation. 2011, Vol 80, Num 273, pp 501-538, issn 0025-5718, 38 p.Article

COMPUTING THE HILBERT TRANSFORM AND ITS INVERSEOLVER, Sheehan.Mathematics of computation. 2011, Vol 80, Num 275, pp 1745-1767, issn 0025-5718, 23 p.Article

EQUIVARIANT GRÖBNER BASES AND THE GAUSSIAN TWO-FACTOR MODELBROUWER, Andries E; DRAISMA, Jan.Mathematics of computation. 2011, Vol 80, Num 274, pp 1123-1133, issn 0025-5718, 11 p.Article

GERSCHGORIN'S THEOREM FOR GENERALIZED EIGENVALUE PROBLEMS IN THE EUCLIDEAN METRICNAKATSUKASA, Yuji.Mathematics of computation. 2011, Vol 80, Num 276, pp 2127-2142, issn 0025-5718, 16 p.Article

LEAST-SQUARES APPROXIMATION BY ELEMENTS FROM MATRIX ORBITS ACHIEVED BY GRADIENT FLOWS ON COMPACT LIE GROUPSLI, Chi-Kwong; POON, Yiu-Tung; SCHULTE-HERBRÜGGEN, Thomas et al.Mathematics of computation. 2011, Vol 80, Num 275, pp 1601-1621, issn 0025-5718, 21 p.Article

MULTIPLE ZEROS OF NONLINEAR SYSTEMSDAYTON, Barry H; LI, Tien-Yien; ZHONGGANG ZENG et al.Mathematics of computation. 2011, Vol 80, Num 276, pp 2143-2168, issn 0025-5718, 26 p.Article

POSITIVE TRIGONOMETRIC QUADRATURE FORMULAS AND QUADRATURE ON THE UNIT CIRCLEPEHERSTORFER, Franz.Mathematics of computation. 2011, Vol 80, Num 275, pp 1685-1701, issn 0025-5718, 17 p.Article

RIESZ BASES OF WAVELETS AND APPLICATIONS TO NUMERICAL SOLUTIONS OF ELLIPTIC EQUATIONSJIA, Rong-Qing; WEI ZHAO.Mathematics of computation. 2011, Vol 80, Num 275, pp 1525-1556, issn 0025-5718, 32 p.Article

SEMIGROUP STABILITY OF FINITE DIFFERENCE SCHEMES FOR MULTIDIMENSIONAL HYPERBOLIC INITIAL-BOUNDARY VALUE PROBLEMSCOULOMBEL, Jean-François; GLORIA, Antoine.Mathematics of computation. 2011, Vol 80, Num 273, pp 165-203, issn 0025-5718, 39 p.Article

SOME GENERALIZED EUCLIDEAN AND 2-STAGE EUCLIDEAN NUMBER FIELDS THAT ARE NOT NORM-EUCLIDEANCERRI, Jean-Paul.Mathematics of computation. 2011, Vol 80, Num 276, pp 2289-2298, issn 0025-5718, 10 p.Article

STABLY FREE MODULES OVER R[X] OF RANK > dimR ARE FREEYENGUI, Ihsen.Mathematics of computation. 2011, Vol 80, Num 274, pp 1093-1098, issn 0025-5718, 6 p.Article

TABLE ERRATA 2 TO FACTORS OF GENERALIZED FERMAT NUMBERSBJORN, Anders; RIESEL, Hans.Mathematics of computation. 2011, Vol 80, Num 275, pp 1865-1866, issn 0025-5718, 2 p.Article

THE ERDŐS-MOSER EQUATION 1k + 2k + ··· + (m - 1)k =mk REVISITED USING CONTINUED FRACTIONSGALLOT, Yves; MOREE, Pieter; ZUDILIN, Wadim et al.Mathematics of computation. 2011, Vol 80, Num 274, pp 1221-1237, issn 0025-5718, 17 p.Article

A LAGRANGE-TYPE PROJECTOR ON THE REAL LINEMASTROIANNI, G; NOTARANGELO, I.Mathematics of computation. 2010, Vol 79, Num 269, pp 327-352, issn 0025-5718, 26 p.Article

A MULTIMODULAR ALGORITHM FOR COMPUTING BERNOULLI NUMBERSHARVEY, David.Mathematics of computation. 2010, Vol 79, Num 272, pp 2361-2370, issn 0025-5718, 10 p.Article

A NEW ERROR ANALYSIS FOR DISCONTINUOUS FINITE ELEMENT METHODS FOR LINEAR ELLIPTIC PROBLEMSGUDI, Thirupathi.Mathematics of computation. 2010, Vol 79, Num 272, pp 2169-2189, issn 0025-5718, 21 p.Article

A NEW MULTISCALE FINITE ELEMENT METHOD FOR HIGH-CONTRAST ELLIPTIC INTERFACE PROBLEMSCHU, C.-C; GRAHAM, I. G; HOU, T.-Y et al.Mathematics of computation. 2010, Vol 79, Num 272, pp 1915-1955, issn 0025-5718, 41 p.Article

A NUMERICAL METHOD FOR FRACTAL CONSERVATION LAWSDRONIOU, Jérôme.Mathematics of computation. 2010, Vol 79, Num 269, pp 95-124, issn 0025-5718, 30 p.Article

AN ADAPTIVE EDGE ELEMENT METHOD WITH PERFECTLY MATCHED ABSORBING LAYERS FOR WAVE SCATTERING BY BIPERIODIC STRUCTURESGANG BAO; PEIJUN LI; HAIJUN WU et al.Mathematics of computation. 2010, Vol 79, Num 269, pp 1-34, issn 0025-5718, 34 p.Article

BOUNDING THE SUM OF SQUARE ROOTS VIA LATTICE REDUCTIONQI CHENG; XIANMENG MENG; CELI SUN et al.Mathematics of computation. 2010, Vol 79, Num 270, pp 1109-1122, issn 0025-5718, 14 p.Article

  • Page / 111